Hi all! First off, my son is 7 and has been generally healthy. Last 2 months or so he has had a persistent raspy cough. I took him to his pediatrician and he said that he had a "slight" case of bronchitis. He prescribed Augmentin(antibiotic) and Vazotan(cough medicine). Son took them for exactly a week. A week to the day of the dr.'s visit, my son started complaining of his stomache hurting. Withing 10 minutes of onset of abdominal pain, he is laying on the floor crying and in the fetal position holding his stomche. He said his stomache hurt so bad that he felt sick(nauseous). Five minutes later he is vomiting. My first thought is appendicitis. But then I remember he is taking medicine and I reread the leaflets that come with the presriptions. With the Augmentin it says that if you experience any of these rare, but serious side effects contact your dr. immediately: severe stomache/abdominal pain, nausea and vomiting. So I call the dr.'s office and they see him that afternoon. Dr says nothing is wrong, but tells me to discontinue the antibiotics. Right after he vomited he said that his stomach no longer hurt. Dr. doesn't seem to be very concerned about it since he wasn't running a fever. Said that if he continued to vomit or started running a fever take him to ER. He was fine the rest of the day. Yesterday(a week and 3 days after the second dr's visit) he starts running a fever. Had a fever all night last night and I have been up with him since 3:30 a.m. He has vomited once this morning and that is all. Right before he threw up he said that his throat hurt, but it didn't hurt after he threw up. His fever was 103 and doesn't drop to below 99.5(even with medicine). I am giving him ibuprophen(sp) and it says to give every 6-8 hrs. Temp is already on it's way back up and it has only been 4 hrs. I know that fever is the body's way of fighting infection but it has me worried.BTW, he has also complained about his head hurting about every other day or so for the last 3 weeks. I am just a really concerned parent and looking for answers. I hope someone can point me in the right direction or should I just take him to the ER?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?